Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Have pink discharge after masturbation. Have not inserted anything in vagina. Cause?

I am a 23-year old virgin . I have noticed several times pink discharge after masturbation. I never insert anything inside my vagina , I just masturbate externally and even do not push hard near the vaginal opening because I am afraid to damage my hymen (I come from a very conservative society). This happened today too, and my period isn t due for at least another week. I am very concerned. What could be the cause? How can I check if my hymen is still intact?
Asked On : Fri, 22 Mar 2013
Answers:  1 Views:  203
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi, Thanks for using HCM.

Pink discharge after masturbation could be due to minor trauma to genital area during act, causing pink discharge.
Repeated act may result in genital infection, If you have other symptoms of infection, get examined for it.
Maintain good hygiene.
Hope I answered your question. Consult your doctor for further examination and management.
Feel free to ask me if you have any further queries.
Wish you good health. Take care.

Regards
Dr. Vidya
Answered: Fri, 26 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor